ALEX DAINIAK
Computer Science

ALEX DAINIAK

Current position
PhD, Computer Science Lecturer at the Moscow Institute of Physics and Technology
Skills
Algorithms
Computer Science
Software Development
Machine Learning
Discrete Mathematics
C++

Personal web
http://www.dainiak.com/
Social

THE COURSES

  • Discrete Optimisation
  • Basic Concepts of Functions. Roots, Degrees, Logarithms

About

Alex was born in Moscow in 1985. His first encounter with programming happened in 1998 at a Pascal circle and that was love at first sight (or, better said, first line of code).

Alex teaches math and programming since graduating from the Moscow State University.

For some time Alex was employed professionally as a web front-end developer and optimization algorithms developer, now he primarily does teaching discrete mathematics and related things. Still, he produces a reasonable amount of code from time to time and takes part in personal and team software development projects.

Experience

Associate professor
Moscow Institute of Physics and Technology
September 2009 – Present | Moscow, Russian Federation

Senior developer
Video International
August 2011 – March 2013 | Moscow, Russian Federation

Instructor
Yandex Data Analysis School
September 2010 – December 2011 | Moscow, Russian Federation

Teaching assistant
Moscow State University
February 2009 – December 2011 | Moscow, Russian Federation

Education

Yandex School of Data Analysis
Master's degree, Mathematics and Computer Science
2008 – 2010 | Moscow, Russian Federation

Moscow State University
Ph.D., Discrete mathematics
2007 – 2009
Ph. D. thesis: ‘‘Bounds for the Number of Independent Sets in some Classes of Graphs’’

Moscow State University
M.Sc., Discrete mathematics
2002 – 2007

Selected Publications

  • A. B. Dainyak. Estimates of the number of independent sets in graphs with a fixed independence number // Moscow University Computational Mathematics and Cybernetics. June 2009, Volume 33, Issue 2, pp 97-100
  • A. B. Dainyak. On the number of independent sets in the trees of a fixed diameter // Journal of Applied and Industrial Mathematics. April 2010, Volume 4, Issue 2, pp 163–171
  • B. Dainyak, A. D. Kurnosov. On an extremal inverse problem in graph theory // Journal of Applied and Industrial Mathematics April 2015, Volume 9, Issue 2, pp 157–164

FAQ
Request free information about Harbour.Space
1 minute to complete and fast response time

Thank you!
We call soon
Keep an eye out for an activation email in your inbox. Once you’ve followed the link in our email.
Done